# SDR AUS20030697

- Difficulty date: June 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc O540A1D5
- Propeller: Hartzl HCE2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SL75089
- Condition: Cracked
- Location: Engine
- Part time: 980 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON CRACKED THROUGH OIL RING LAND.
